# SDR AALA201812189002

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 72,847 hours, 9,291 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: R4 Door Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PS CHECK,  FOUND THE R4  DOOR EPAS BACK-UP BATTERY INOPERATIVE.  REPLACED THE EPAS BACK-UP BATTERY IAW AMM 52-11-20-400-806-002.  FOLLOWED MONITOR AND CHALLENGE PROCEDURE IAW 10151.  OPS OK.
